Colorado, 2025Cold in Colorado, February 17 to 20, 2025
February 17 to 20, 2025 · NWS BOU · 6 events in 6 counties and zones
Very cold conditions prevail over northeast Colorado with temperatures falling below zero and wind chills down to -30F over far northeast Colorado. Highs on the 18th were -5 to -10F.
Every event with a place to put it; 6 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Very cold conditions prevail over northeast Colorado with temperatures falling below zero and wind chills down to -30F over far northeast Colorado. Highs on the 18th were -5 to -10F. Overnight lows were mainly -10 to -15 on the mornings of the 19th and 20th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before the first event at Feb 17, 9:41 PM MST, 19 minutes earlier. Its key messages:
- Heavy mountain snow today, with snow squall potential in the afternoon. Extremely difficult travel expected at times.
- Light snow and increasing cold today for plains.
- Bitter cold with flurries east of the mountains through Wednesday. The coldest temperatures and best chance of accumulating snow will be in the northeast corner of Colorado.
- Another system will bring more snow to the mountains Wednesday night through Thursday with a chance of snow across the rest of the area.
- Warming trend on the plains from Thursday into the weekend.
Area forecast discussion, Feb 17, 9:41 PM MST, 19 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
941 PM MST Mon Feb 17 2025
.KEY MESSAGES...
- Heavy mountain snow today, with snow squall potential in the
afternoon. Extremely difficult travel expected at times.
- Light snow and increasing cold today for plains.
- Bitter cold with flurries east of the mountains through
Wednesday. The coldest temperatures and best chance of
accumulating snow will be in the northeast corner of Colorado.
- Another system will bring more snow to the mountains Wednesday
night through Thursday with a chance of snow across the rest of
the area.
- Warming trend on the plains from Thursday into the weekend.
&&
.UPDATE...
Issued at 938 PM MST Mon Feb 17 2025
There is another band of snow, stretching from northern Douglas
County, across the southeastern Denver Metro Area on into eastern
Adams and Arapahoe Counties. The area/band of snow was moving
about 20 mph eastward. Snowfall rates are from 1/4 to 1/2 inch per
hour in the band. It is moving okay, so it will not cause
significant accumulations. It looks as though fog should not be an
issue overnight, however a pretty low Stratus deck is indicated
on most models' cross sections. The latest models indicate a
decrease in snow chances over the plains of the CWA, especially
after 06Z. Will decrease pops just a bit over the plains. Will
also make some minor adjustments to temperatures and winds grids
per current conditions. Will also make sure the sky grids have
plenty of clouds in overnight as per the cross sections.
&&
.SHORT TERM /Through Tuesday/...
Issued at 236 PM MST Mon Feb 17 2025
Snow continues in the mountains under a moist westerly flow
aloft. Lift from the jet and an unstable airmass (CAPE up to 300
J/kg) is producing a band of heavy snow across parts of Grand,
Gilpin, and southwest Boulder Counties where snowfall rates are
reaching 2-3 inches per hour. Latest HRRR and NAMNest model runs
show heavy snow bands reforming farther south over the I-70
corridor through Summit and Clear Creek Counties later this
afternoon (3-5PM). Travel on I- 70 is expected to become very
difficult around 3-4PM through the area. The snow bands decrease
and end this evening as the jet lift slides south and east of the
area. However, snow showers are expected to continue overnight
under a moist west-northwest flow aloft. These snow showers
continue into Tuesday with another 1 to 4 inches of snow expected.
East of the mountains, cold air has surged southwestward through
Denver with the foothills and Palmer Divide remaining above the
colder air. The banded snow showers are surviving moving off the
higher terrain, but not nearly as intense. However given the cold
temperatures, it won't take much snow to make roads slippery. The
cold and clouds will linger through tonight and Tuesday. Lows to
range from the single digits below zero over far northeast
Colorado to the single digits above zero over the Denver Metro
area. Highs Tuesday struggle to climb above zero over far
northeast Colorado. For the Front Range, even though models favor
the 20s, would think the northeast winds keep advecting cooler air
in, with highs only in the teens. The southern foothills will
likely be the warmest locations staying above the very cold air
with highs in the 30s. We could see more snow showers Tuesday,
with the best chance late in the day over far northern Colorado as
a jet streak slides across the region.
&&
.LONG TERM /Tuesday night through Monday/...
Issued at 236 PM MST Mon Feb 17 2025
We will see some subsidence set in behind the exiting shortwave
Tuesday evening. Cross sections show drier air aloft but ample
moisture remaining in the lower levels over the mountains and across
the plains. Increasing northwesterly flow aloft is expected through
the evening and overnight as a jet moves over Colorado, which will
help keep orographic snow showers going over the high country into
Wednesday morning. At the surface, persistent high pressure over
southern Canada will keep easterly flow in place across eastern
Colorado, which will continue to usher in cold arctic air. The
easterly upslope flow will persist across the plains overnight,
albeit weak and shallow. With the aid of the jet aloft, light snow
is expected Tuesday evening into Wednesday morning across the
plains, with totals generally below an inch expected, with up to a
few inches possible closer to the Wyoming/Nebraska borders. Models
do show periods of frontogenesis over southeastern Wyoming and
western Nebraska through Wednesday morning, if this pushes slightly
southward, this could lead to some locally heavier bands of snow
pushing into northern Colorado resulting in some heavier localized
amounts, but as of now, totals look to remain below any winter
highlight criteria. Chances for light snow will continue through
Wednesday morning.
The cold air will push its way south and west across the plains into
Wednesday morning. We still expect the coldest temperatures with
this air mass to be Wednesday morning. Hi-res guidance is starting
to show the cold airmass intruding as far west as the foothills now,
with the coldest temperatures still expected over the northeastern
plains, where a Cold Weather Advisory will remain through 11AM
Thursday morning. Have continued to trend temperatures towards the
coldest guidance with this forecast package, in doing so, western
Weld County and eastern Larimer County are now entering into Cold
Weather Advisory criteria, but want to give the hi-res models
another run to see if the criteria timing will increase into
Wednesday afternoon before issuing highlights. Just to note: the
record low temperature for Denver on February 19 (Wednesday) is -4F,
which was set in 2006. As of now, the forecasted low for Wednesday
is -3F, which gives us a solid shot at tying or breaking this record.
Temperatures will begin a warming trend Thursday morning as the
Canadian surface high shifts southeast and surface flow turns to the
SSE across Colorado's eastern plains. Expect a significant warmup by
Thursday afternoon with high temperatures approaching the mid to
upper 20s along the urban corridor, remaining in the teens east of
Akron.
Deeper moisture will return as another shortwave drops south out of
the Pacific Northwest Wednesday night into Thursday. There are some
discrepancies with regards to strength and trajectory of this
next system, but another round of mountain snow is expected
Thursday. Even with the varying model solutions, cross sections do
show the deeper moisture pushing east onto the plains, and
although varying values, QG fields show increasing upwards motion
through Thursday. This leads to enough confidence for some slight
to chance PoPs across the plains into Friday for now.
Beyond Friday, warmer and drier conditions are expected through the
weekend, with potential to see some widespread 60s across the plains
by Sunday.
&&
.AVIATION /00Z TAFS through 00Z Wednesday/...
Issued at 648 PM MST Mon Feb 17 2025
Another band of snow is expected to move across DIA from about
02Z-03Z. It could bring visibilities and ceilings down to 1/2SM S
FZFG VV002. That is if it doesn't disintegrate before it gets to
DIA. We'll see. Perhaps I will put that in TEMPO group. Still
not certain whether to leave BR in the TAF after that or not. Will
work on that.
&&
.BOU WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning until 5 AM MST Tuesday for COZ031-033-034.
Winter Weather Advisory until 5 AM MST Tuesday for COZ032.
Cold Weather Advisory until 11 AM MST Thursday for COZ042-044-
046>049.
Extreme Cold Warning until 11 AM MST Thursday for COZ050-051.
&&
UPDATE.......rjk
SHORT TERM...Meier
LONG TERM....Bonner
AVIATION.....rjk
Hazardous weather outlook, Feb 17, 11:02 AM MST, 10 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1102 AM MST Mon Feb 17 2025
COZ030>051-181815-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1102 AM MST Mon Feb 17 2025
...HEAVY MOUNTAIN SNOW AND COLDER TEMPERATURES ON THE PLAINS...
This hazardous weather outlook is for northeast and north central
Colorado.
.DAY ONE...Today and Tonight
Hazardous conditions with significant travel impacts are expected
for the mountains through tonight under heavy snow. Patchy light
snow is expected for the lower elevations, mainly this evening
and overnight, with accumulations of less than two inches,
favoring the eastern plains. Arctic air will intensify tonight
for eastern areas.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday
The mountains will have light snow Tuesday and Wednesday, mainly
over the ridges.
A cold arctic airmass will be in place across the plains through
Thursday morning. Highs will be in the single digits and teens,
with single digits above and below zero overnight. The coldest
temperatures will be in the northeast corner of the state where
wind chills as low as -30F are expected.
Another weather system will bring more snow to the mountains
Wednesday night and Thursday with a chance of snow across the
plains. A warming and drying trend will start Friday and continue
through the weekend.
.SPOTTER INFORMATION STATEMENT...
Snowfall reports from spotters will be appreciated.
In the hours before
Local storm report, Feb 17, 5:49 PM MST, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
549 PM MST MON FEB 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM SNOW 9 SSE SPICER 40.35N 106.38W
02/17/2025 E11.0 INCH GRAND CO MESONET
ARAPAHO RIDGE SNOTEL
SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0549 PM SNOW 4 NNW LONGS PEAK 40.31N 105.64W
02/17/2025 E9.0 INCH LARIMER CO MESONET
BEAR LAKE SNOTEL
SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0549 PM SNOW 1 NNW BERTHOUD PASS 39.80N 105.78W
02/17/2025 E12.0 INCH GRAND CO MESONET
BERTHOUD SUMMIT SNOTEL
SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0549 PM SNOW 3 WNW ALMA 39.30N 106.11W
02/17/2025 E3.0 INCH PARK CO MESONET
BUCKSKIN JOE SNOTEL
SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0549 PM SNOW 11 S RABBIT EARS PASS 40.23N 106.60W
02/17/2025 E5.0 INCH GRAND CO MESONET
BUFFALO PARK SNOTEL
SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0549 PM SNOW 1 NNE RABBIT EARS PASS 40.39N 106.60W
02/17/2025 E15.0 INCH JACKSON CO MESONET
COLUMBINE SNOTEL
SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0549 PM SNOW 3 SW MEEKER PARK 40.21N 105.57W
02/17/2025 E4.0 INCH BOULDER CO MESONET
COPELAND LAKE SNOTEL
SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0549 PM SNOW 1 W COPPER MOUNTAIN 39.49N 106.17W
02/17/2025 E8.0 INCH SUMMIT CO MESONET
COPPER MOUNTAIN SNOTEL
SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0549 PM SNOW 5 W GREEN MOUNTAIN RESE 39.86N 106.42W
02/17/2025 E11.0 INCH SUMMIT CO MESONET
ELLIOT RIDGE SNOTEL
SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0549 PM SNOW 5 WSW WINTER PARK 39.87N 105.87W
02/17/2025 E12.0 INCH GRAND CO MESONET
FOOL CREEK SNOTEL
SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0549 PM SNOW 1 NW CLIMAX 39.38N 106.20W
02/17/2025 E4.0 INCH SUMMIT CO MESONET
FREMONT PASS SNOTEL
SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0549 PM SNOW 1 SSE LOVELAND PASS 39.65N 105.87W
02/17/2025 E12.0 INCH SUMMIT CO MESONET
GRIZZLY PEAK SNOTEL
SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0549 PM SNOW 5 SSW BLUE RIVER 39.36N 106.06W
02/17/2025 E4.0 INCH SUMMIT CO MESONET
HOOSIER PASS SNOTEL
SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0549 PM SNOW 3 WNW PINGREE PARK 40.58N 105.63W
02/17/2025 E7.0 INCH LARIMER CO MESONET
HOURGLASS LAKE SNOTEL
SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0549 PM SNOW 1 SW ELDORA 39.94N 105.59W
02/17/2025 E8.0 INCH BOULDER CO MESONET
LAKE ELDORA SNOTEL
SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0549 PM SNOW 6 E CAMERON PASS 40.51N 105.77W
02/17/2025 E11.0 INCH LARIMER CO MESONET
LONG DRAW RESERVOIR SNOTEL
SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0549 PM SNOW 1 WNW LOVELAND PASS 39.67N 105.90W
02/17/2025 E9.0 INCH CLEAR CREEK CO MESONET
LOVELAND BASIN SNOTEL
SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0549 PM SNOW 10 NNE SILVERTHORNE 39.80N 106.03W
02/17/2025 E5.0 INCH GRAND CO MESONET
MIDDLE FORK CAMP SNOTEL
SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0549 PM SNOW 9 SSE GOULD 40.40N 105.96W
02/17/2025 E5.0 INCH JACKSON CO MESONET
NEVER SUMMER SNOTEL
SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0549 PM SNOW 3 SW WARD 40.04N 105.54W
02/17/2025 E7.0 INCH BOULDER CO MESONET
NIWOT SNOTEL
SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0549 PM SNOW 8 SSE CAMERON PASS 40.40N 105.85W
02/17/2025 E5.0 INCH GRAND CO MESONET
PHANTOM VALLEY SNOTEL
SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0549 PM SNOW 5 SSW GLENDEVEY 40.71N 106.01W
02/17/2025 E4.0 INCH JACKSON CO MESONET
RAWAH SNOTEL
SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0549 PM SNOW 5 WSW GRAND LAKE 40.23N 105.92W
02/17/2025 E7.0 INCH GRAND CO MESONET
STILLWATER CREEK SNOTEL
SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0549 PM SNOW 8 SSE RAND 40.35N 106.09W
02/17/2025 E4.0 INCH GRAND CO MESONET
WILLOW CREEK PASS SNOTEL
SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0549 PM SNOW 4 SE MOUNT ZIRKEL 40.79N 106.60W
02/17/2025 E22.0 INCH JACKSON CO MESONET
ZIRKEL SNOTEL
SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0549 PM SNOW 4 S LONGS PEAK 40.20N 105.60W
02/17/2025 E8.0 INCH BOULDER CO MESONET
WILD BASIN SNOTEL
SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0549 PM SNOW 1 NE ECHO LAKE 39.66N 105.59W
02/17/2025 E2.0 INCH CLEAR CREEK CO MESONET
ECHO LAKE SNOTEL
SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
0549 PM SNOW 7 E BLUE RIVER 39.44N 105.91W
02/17/2025 E4.0 INCH PARK CO MESONET
MICHIGAN CREEK SNOTEL
SNOWFALL BETWEEN 11 AM 02/16/2025 AND 5 PM 02/17/2025
ESTIMATED USING A 10 TO 1 SNOW-TO-LIQUID RATIO
&&Cold/Wind Chill, Phillips County
- When
- February 17, 10:00 PM MST to February 20, 9:00 AM MST
- Where
- Phillips County forecast zone
- Reported by
- Mesonet
- Coordinates
- 40.594, -102.358 (the zone’s center; the record gives no point)
Wind chills of -15 to -30. The coldest occurring during the morning hours of the 18th.
Cold/Wind Chill, Sedgwick County
- When
- February 17, 10:00 PM MST to February 20, 9:00 AM MST
- Where
- Sedgwick County forecast zone
- Reported by
- Mesonet
- Coordinates
- 40.876, -102.352 (the zone’s center; the record gives no point)
Wind chills of -15 to -30. The coldest occurring during the morning hours of the 18th.
Cold/Wind Chill, Washington County
- When
- February 17, 10:00 PM MST to February 20, 9:00 AM MST
- Where
- Washington County forecast zone
- Reported by
- Mesonet
- Coordinates
- 39.971, -103.201 (the zone’s center; the record gives no point)
Wind chills of -15 to -25. The coldest occurring during the morning hours of the 18th.
Cold/Wind Chill, Logan County
- When
- February 17, 10:00 PM MST to February 20, 9:00 AM MST
- Where
- Logan County forecast zone
- Reported by
- Mesonet
- Coordinates
- 40.725, -103.110 (the zone’s center; the record gives no point)
Wind chills of -15 to -25. The coldest occurring during the morning hours of the 18th.
Cold/Wind Chill, Morgan County
- When
- February 17, 10:00 PM MST to February 20, 9:00 AM MST
- Where
- Morgan County forecast zone
- Reported by
- Mesonet
- Coordinates
- 40.263, -103.810 (the zone’s center; the record gives no point)
Wind chills of -15 to -25. The coldest occurring during the morning hours of the 18th.
Cold/Wind Chill, Ne Weld County
- When
- February 17, 10:00 PM MST to February 20, 9:00 AM MST
- Where
- Ne Weld County forecast zone
- Reported by
- Mesonet
- Coordinates
- 40.555, -104.392 (the zone’s center; the record gives no point)
Wind chills of -15 to -25. The coldest occurring during the morning hours of the 18th.
- Cold/Wind Chill
- Cold or wind chill below warning criteria that caused deaths, injuries or damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in American Samoa, February 17 to 22, 2025$1.5 million · 61 kt wind · 29 events
- Extreme Cold and Cold in Minnesota, February 17 to 19, 202542 events
- Winter Storm and Winter Weather in Kansas, February 17 to 19, 202526 events
- Extreme Cold in South Dakota, February 17 to 20, 202525 events
- Winter Weather in Nebraska, February 17 to 18, 202524 events
- Extreme Cold in South Dakota, February 17 to 20, 202524 events
- Extreme Cold in Nebraska, February 17 to 20, 202524 events
- Extreme Cold in Nebraska, February 17 to 18, 202522 events
- Extreme Cold and Cold in Wisconsin, February 17 to 18, 202520 events
- Cold in Illinois, February 17 to 18, 202514 events
- Extreme Cold in Minnesota, February 17, 202512 events
- Extreme Cold in Iowa, February 17 to 18, 202511 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1228382, 1228384, 1228385, 1228386, 1228388, 1228389.